Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 75, NWS Melbourne, FL

June 17, 2011Seminole County, Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 17, 2011, 8:15 PM EDT for Seminole County, Volusia County, Florida. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2011, 8:15 PM EDT (00:15 UTC)
Expired
Jun 17, 2011, 9:15 PM EDT
In force
60 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 88 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 8:55 PM EDTHAIL 0.72 N Altamonte Springs, FL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 0.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
392 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1488 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

337 
WUUS52 KMLB 180015
SVRMLB
FLC117-127-180115-
/O.NEW.KMLB.SV.W.0075.110618T0015Z-110618T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
815 PM EDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SEMINOLE COUNTY IN FLORIDA
  SOUTHEASTERN VOLUSIA COUNTY IN FLORIDA

* UNTIL 915 PM EDT.

* AT 810 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LONGWOOD...AND MOVING NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  LAKE MARY...WINTER SPRINGS...SANFORD...LAKE JESSUP...OVIEDO...
  MIDWAY...GENEVA...OSTEEN...MAYTOWN AND EDGEWATER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2901 8092 2878 8081 2878 8096 2871 8097
      2861 8132 2863 8132 2864 8141 2871 8144
      2872 8142 2878 8141
TIME...MOT...LOC 0015Z 247DEG 19KT 2871 8132

$$

BOWEN
2 follow-up statements
236 
WWUS52 KMLB 180044
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
844 PM EDT FRI JUN 17 2011

FLC127-180053-
/O.CAN.KMLB.SV.W.0075.000000T0000Z-110618T0115Z/
VOLUSIA-
844 PM EDT FRI JUN 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VOLUSIA COUNTY IS
CANCELLED...

LAT...LON 2872 8142 2878 8141 2883 8123 2880 8120
      2879 8116 2879 8113 2882 8111 2881 8107
      2879 8106 2874 8106 2870 8102 2861 8132
      2864 8134 2864 8141 2871 8144
TIME...MOT...LOC 0043Z 247DEG 19KT 2868 8133

$$

FLC117-180115-
/O.CON.KMLB.SV.W.0075.000000T0000Z-110618T0115Z/
SEMINOLE-
844 PM EDT FRI JUN 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SEMINOLE COUNTY...

AT 838 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR FERN PARK...OR NEAR ALTAMONTE SPRINGS...AND DRIFTING 
NORTHEAST.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
MARY...WINTER SPRINGS...SANFORD...LAKE JESSUP...OVIEDO...MIDWAY...
PALM SHADOWS...MULLET LAKE PARK...LAKE HARNEY AND GENEVA

LAT...LON 2872 8142 2878 8141 2883 8123 2880 8120
      2879 8116 2879 8113 2882 8111 2881 8107
      2879 8106 2874 8106 2870 8102 2861 8132
      2864 8134 2864 8141 2871 8144
TIME...MOT...LOC 0043Z 247DEG 19KT 2868 8133

$$

BOWEN
640 
WWUS52 KMLB 180112
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
912 PM EDT FRI JUN 17 2011

FLC117-180121-
/O.EXP.KMLB.SV.W.0075.000000T0000Z-110618T0115Z/
SEMINOLE-
912 PM EDT FRI JUN 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR SEMINOLE COUNTY WILL EXPIRE AT
915 PM EDT...

THE SEVERE STORM THAT PROMPTED THE WARNING HAS WEAKENED...THUS THE 
WARNING WILL BE ALLOWED TO EXPIRE. A SPECIAL WEATHER STATEMENT REMAINS 
IN EFFECT FOR MUCH OF SEMINOLE COUNTY.

LAT...LON 2872 8142 2878 8141 2883 8123 2880 8120
      2879 8116 2879 8113 2882 8111 2881 8107
      2879 8106 2874 8106 2870 8102 2861 8132
      2864 8134 2864 8141 2871 8144
TIME...MOT...LOC 0111Z 247DEG 19KT 2874 8117

$$

BOWEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:52 PM EDT, 5 hours 23 minutes earlier.

Area forecast discussion, Jun 17, 2:52 PM EDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
252 PM EDT FRI JUN 17 2011

.DISCUSSION...
REST OF TODAY...INITIAL STORMS BEGINNING TO FIRE WITH THE HEAT OF
AFTN. ALONG THE ECSB AND LAKE BOUNDARIES. ADDITIONAL DEVELOPMENT
CAN BE ANTICIPATED OVER THE NEXT SEVERAL HOURS WITH NUMEROUS BOUNDARY
COLLISIONS AND GENERAL STORM MOTION TOWARD THE NORTH TO NORTHEAST.
ACTIVITY STRONGLY TIED TO SB HEATING WILL WIND DOWN WITH DUSK AND
END BY AROUND 10 PM. WINDS WL BECOME CALM WITH SOME AREAS OF SMOKE
AND HAZE ACROSS VOLUSIA...LAKE...ORANGE AND SEMINOLE COUNTIES.

SAT...SURFACE RIDGE AXIS REMAINS SITUATED NEAR THE CENTER PORTION
OF THE FLORIDA PENINSULA. GUIDANCE SUGGESTS MOISTURE WRAPPING
AROUND PERIPHERY OF RIDGE AND UP THE PENINSULA SATURDAY AFTERNOON
WITH A WEAK UPPER LEVEL TROUGH SLOWLY MOVING ACROSS THE STATE.
WILL GO WITH SCT STORMS DURING AFTN OVER THE INTERIOR WITH WEAK
STEERING TOWARD THE NORTH TO NORTHEAST ONCE AGAIN. HIGHS GENERALLY
IN THE LOW TO MID 90S INLAND AND NEAR 90 COAST.

SAT NIGHT-SUN...THE STORMS THAT FORM FROM LATE DAY BOUNDARY
COLLISIONS OVER THE INTERIOR ON SATURDAY MAY BE ABLE TO MOVE BACK
TOWARD THE COAST SATURDAY EVENING UNDER A WEST TO SOUTHWEST
STEERING FLOW. WILL THEREFORE KEEP A SLIGHT CHANCE OF SHOWERS AND
STORMS IN THE FORECAST FOR SATURDAY NIGHT THROUGH MIDNIGHT. WINDS
WILL BECOME LIGHT OUT OF THE SOUTH/SOUTHWEST WITH LOWS IN THE
LOW/MID 70S.

HIGH PRESSURE RIDGE AXIS WILL EXIST ACROSS SOUTH FLORIDA SUNDAY. THE
EAST COAST SEA BREEZE WILL STILL BE ABLE TO DEVELOP INTO THE
AFTERNOON BUT WILL BE DELAYED WITH LESS INLAND MOVEMENT NORTH OF THE
CAPE. AIRMASS REMAINS FAIRLY MOIST SO SHOULD STILL SEE ISOLATED TO
SCATTERED CONVECTION DEVELOP INTO THE AFTERNOON WITH ENHANCEMENT IN
ACTIVITY WITH ANY INTERACTIONS ALONG THE EAST COAST BREEZE OVER THE
AREA. RAIN CHANCES WILL BE SLIGHTLY GREATER TOWARD OKEECHOBEE AND
THE TREASURE COAST WHERE MODELS INDICATE HIGHER MOISTURE.

MON-THU...(PREVIOUS DISCUSSION) SURFACE RIDGE AXIS CONTINUES TO MOVE
SLOWLY UP AND DOWN THE PENINSULA MAKING FOR A DIFFICULT FORECAST.
DEPENDING ON WHERE THE AXIS OF THE SURFACE RIDGE IS EACH DAY IMPACTS
WHETHER SEA BREEZES START EARLY AND CLEARS THE COAST OR IS HAMPERED
FROM MAKING MUCH INLAND MOVEMENT. HIGHS EACH DAY IN THE LOWER 90S
AND OVERNIGHT LOWS IN THE LOWER 70S WHICH IS CLOSE TO THEIR CLIMO
VALUES FOR THE THIRD WEEK OF JUNE.

&&

.AVIATION...
LOCAL MVFR CONDITIONS NEAR/IN ISOLATED SHOWERS MAINLY INTERIOR
THROUGH 03Z THEN VFR AREAS BR/FU FM 08Z-12Z.

&&

.MARINE...
HIGH PRESSURE RIDGE AXIS WILL REMAIN OVER SOUTH CENTRAL/SOUTH
FLORIDA THROUGH LATE WEEKEND INTO EARLY NEXT WEEK. WINDS WILL
REMAIN GENERALLY OUT OF THE SOUTH TO SOUTHWEST...EXCEPT SOUTHEAST
ALONG THE COAST WHEN THE SEA BREEZE DEVELOPS IN THE AFT. WIND
SPEEDS WILL REMAIN AROUND 15 KTS OR LESS WITH SEAS AOB 3 FT.

&&

.FIRE WEATHER...
SCATTERED STORM DEVELOPMENT OVER INLAND LOCATIONS. LESSER
COVERAGE OF PRECIPITATION WILL OCCUR ESPECIALLY ALONG THE SPACE
AND TREASURE COAST DUE TO LIGHT STEERING WINDS AND INLAND SEA
BREEZE PENETRATION. CRITICAL FIRE WEATHER CONDITIONS ARE NOT
EXPECTED.

ISOLATED TO SCATTERED LIGHTNING STORMS WILL CONTINUE TO BE A
SOURCE OF FIRE IGNITION INTO LATE WEEKEND AND EARLY NEXT WEEK AS
THE EAST COAST SEA BREEZE DEVELOPS AND MOVES INLAND. NO LOW RH
CONCERNS ARE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  74  94  74  93 /  20  20  20  30
MCO  74  95  74  95 /  20  30  20  30
MLB  75  91  74  91 /  10  30  20  30
VRB  74  91  74  90 /  10  30  20  30
LEE  75  95  76  95 /  20  30  20  30
SFB  76  96  75  95 /  20  30  20  30
ORL  77  95  76  95 /  20  30  20  30
FPR  73  90  73  91 /  10  30  20  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM...PENDERGRAST
LONG TERM....WEITLICH
Hazardous weather outlook, Jun 17, 9:35 AM EDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
935 AM EDT FRI JUN 17 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-172100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
935 AM EDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
AFTER A RATHER BENIGN WEATHER DAY ON THURSDAY...A RETURN OF
ISOLATED TO SCATTERED LIGHTNING STORMS IS EXPECTED AS LOW LEVEL
MOISTURE AND INSTABILITY INCREASES THROUGH THE DAY. THE SEA
BREEZE WILL FORM EARLY IN THE AFTERNOON AND ISOLATED STORMS ARE
EXPECTED TO DEVELOP OVER THE COASTAL COUNTIES. BOUNDARY
INTERACTIONS WILL INCREASE OVER INTERIOR SECTIONS BY MID TO LATE
AFTERNOON...WHICH SHOULD LEAD TO SCATTERED COVERAGE OF STORMS.

A FEW STRONG STORMS WITH FREQUENT LIGHTNING...STRONG MICROBURST
WINDS...SMALL HAIL AND HEAVY RAINFALL ARE POSSIBLE...MAINLY OVER
THE INTERIOR COUNTIES. ANY STORMS THAT DEVELOP WILL MOVE TOWARD
THE NORTH TO NORTHEAST AROUND 5 TO 10 MPH.

.MARINE THUNDERSTORM GUST IMPACT...
AFTERNOON HEATING WILL LEAD TO A FEW STRONG STORMS OVER THE
PENINSULA THIS AFTERNOON AND EARLY EVENING. THE GREATEST COVERAGE
SHOULD BE ACROSS THE INTERIOR COUNTIES. STORM MOTION IS EXPECTED
TO BE TO THE NORTH TO NORTHEAST AROUND 5 TO 10 MPH...WITH A FEW
STORMS POSSIBLY MOVING BACK ACROSS THE COAST FROM CAPE CANAVERAL
NORTHWARD.

.FIRE WEATHER IMPACT...
MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE AROUND 40
PERCENT ACROSS THE INTERIOR BUT WITH DRY FUELS AND ISOLATED
LIGHTNING STORMS...THERE WILL BE A THREAT OF NEW FIRE IGNITION AND
RAPID SPREAD FROM STRONG OUTFLOW WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE CHANCES FOR AFTERNOON AND EVENING LIGHTNING STORMS LOOK TO
REMAIN AT OR BELOW NORMAL.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

LASCODY/WEITLICH

In the hours before

Special weather statement, Jun 17, 7:32 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
732 PM EDT FRI JUN 17 2011

FLZ041-044-141-180015-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
732 PM EDT FRI JUN 17 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHEASTERN LAKE COUNTY...
WESTERN VOLUSIA COUNTY...

* UNTIL 815 PM EDT.

AT 728 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
MULTIPLE STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL
INCLUDING A STRONG STORM 5 MILES SOUTH OF LAKE GEORGE...MOVING
NORTHEAST AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2927 8141 2927 8130 2920 8124 2906 8123
      2884 8132 2885 8135 2887 8136 2885 8138
      2895 8166 2905 8166 2906 8164 2929 8165
      2930 8167 2932 8167 2939 8141
TIME...MOT...LOC 2332Z 223DEG 7KT 2921 8159

BOWEN
Special weather statement, Jun 17, 7:41 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
741 PM EDT FRI JUN 17 2011

FLZ045-144-180030-
ORANGE-SOUTHERN LAKE COUNTY-
741 PM EDT FRI JUN 17 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHWESTERN LAKE COUNTY...
WESTERN ORANGE COUNTY...

* UNTIL 830 PM EDT.

AT 738 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL INCLUDING A
STRONG STORM 5 MILES SOUTHWEST OF LAKE LOUISA...MOVING NORTHEAST AT 10
MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE CLERMONT.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2868 8195 2874 8171 2878 8144 2871 8143
      2870 8145 2864 8145 2864 8142 2860 8141
      2834 8151 2835 8179 2835 8180 2834 8196
TIME...MOT...LOC 2341Z 207DEG 10KT 2844 8180

BOWEN
Local storm report, Jun 17, 7:44 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
744 PM EDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     5 W DAYTONA BEACH       29.21N 81.12W
06/17/2011  E60 MPH          VOLUSIA            FL   TRAINED SPOTTER

            SPOTTER REPORTED ESTIMATED WINDS GUSTS OF 60 MPH NEAR
            INTERSECTION OF TOURNAMENT DRIVE AND LPGA BOULEVARD.

&&

ARB
Local storm report, Jun 17, 7:49 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
749 PM EDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     1 SW DAYTONA BEACH      29.20N 81.04W
06/17/2011                   VOLUSIA            FL   TRAINED SPOTTER

            SPOTTER REPORTED 30-40 FOOT TREE SNAPPED IN HALF ON
            ROADWAY BLOCKING ONE LANE OF TRAFFIC ON EASTBOUND
            INTERNATIONAL SPEEDWAY AT NOVA ROAD.

&&

ARB
Local storm report, Jun 17, 7:58 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
758 PM EDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     4 WSW DAYTONA BEACH     29.20N 81.10W
06/17/2011                   VOLUSIA            FL   TRAINED SPOTTER

            TREE DOWN AT MM 263 ON I-95. ESTIMATED 18 INCH DIAMETER.
            TIME ESTIMATED BY RADAR.

&&

ARB
Local storm report, Jun 17, 8:02 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
802 PM EDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TSTM WND GST     3 SW DAYTONA BEACH      29.18N 81.06W
06/17/2011  M53 MPH          VOLUSIA            FL   ASOS

            KDAB ASOS AT DAYTONA BEACH INTERNATIONAL AIRPORT MEASURED
            A 46 KT/53 MPH WIND GUST.

&&

ARB

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:45 PM EDTAreal Flood AdvisoryMLBLake, Orange, Seminole, Volusia2 hr
Jun 17, 9:11 PM EDTSpecial Weather StatementMLBSeminole49 min
Jun 18, 3:45 PM EDTSpecial Weather StatementMLBFlagler45 min
Jun 18, 4:22 PM EDTSpecial Weather StatementMLBLake38 min
Jun 18, 4:49 PM EDTSpecial Weather StatementMLBVolusia41 min
Jun 18, 4:51 PM EDTSpecial Marine WarningMLB114 min
Jun 18, 4:51 PM EDTSpecial Weather StatementMLBIndian River39 min
Jun 18, 4:53 PM EDTSpecial Weather StatementMLBOsceola82 min
Jun 18, 5:01 PM EDTSevere Thunderstorm WarningMLBVolusia44 min
Jun 18, 5:02 PM EDTSpecial Weather StatementMLBVolusia43 min
Jun 18, 5:08 PM EDTSevere Thunderstorm WarningMLBLake, Volusia37 min
Jun 18, 5:10 PM EDTTornado WarningMLBVolusia46 min
Jun 18, 5:18 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River57 min
Jun 18, 5:39 PM EDTTornado WarningMLBVolusia51 min
Jun 18, 5:56 PM EDTSevere Thunderstorm WarningMLBVolusia64 min
Jun 18, 6:00 PM EDTSpecial Marine WarningMLB2 hr
Jun 18, 6:13 PM EDTTornado WarningMLBSeminole, Volusia47 min
Jun 18, 6:18 PM EDTSpecial Weather StatementMLBOrange, Seminole117 min
Jun 18, 6:18 PM EDTSevere Thunderstorm WarningMLBSeminole, Volusia57 min
Jun 18, 6:43 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola, Seminole62 min
Jun 18, 6:52 PM EDTSevere Thunderstorm WarningMLBBrevard53 min
Jun 18, 7:10 PM EDTTornado WarningMLBOrange, Osceola50 min
Jun 18, 7:22 PM EDTTornado WarningMLBOrange, Seminole38 min
Jun 18, 7:29 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola46 min
Jun 18, 7:53 PM EDTAreal Flood AdvisoryMLBBrevard, Orange, Seminole112 min
Jun 18, 7:54 PM EDTSpecial Marine WarningMLB111 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.